# SDR AALA202503211855

- Difficulty date: March 21, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 44,220 hours, 18,685 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN AUTO BRAKES ARE PUT IN RTO, THE AUTO BRAKES DISARM LIGHT COMES ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
